# SDR ABXA9900079

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 2714425
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Component: Doug
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR TWICE, UNSAFE LIGHT REMAINED.  USED ABNORMAL PROCEDURES TO DETERMINE RIGHT GEAR DOOR UNSAFE AND SECURED DOOR TO NORMAL.  ADJUSTED CABLE TENSION AND REPLACED OVERCENTER SPRING.
